Top answers from doctors based on your search:
Disclaimer

itchy and swollen feet

A 35-year-old female asked:
Dr. Yvette Kratzberg
24 years experience Pediatrics
Postpartum edema: Postpartum edema, or postpartum swelling, is caused by an excess amount of fluid remaining in the body tissue after childbirth. Swollen extremities (h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Scott Keith
44 years experience Podiatry
Reacting Reaction..: The on and off nature of the condition, as well as the peripheral location makes it appear that your symptoms could be due to an allergic reaction. Wh ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: You may have arthritis in the setting of liver disease. It is hard to say without more information.
1
1 thank
A 20-year-old female asked:
Dr. Kenny Chuu
12 years experience Internal Medicine
Visual DX: Hi, it’s hard to say without a picture but there is a great app that may be able to help you get a diagnosis without being seen in person by a dermato ... Read More
1
1 thank
A female asked:
Dr. Moshe Lewis
25 years experience Physical Medicine and Rehabilitation
Dematitis? more info: you should see a MD to diagnose as there are many possibilities.Hand dermatitis (aka hand eczema) o/f results from a combination of causes,i.e. geneti ... Read More
4
4 thanks
A 33-year-old member asked:
Dr. Arnold Beresh
41 years experience Podiatry
See below: Try taking Benadryl (diphenhydramine) and use a cortisone cream.
A 43-year-old member asked:
Dr. Mak Yousefpour
18 years experience Podiatry
Find the cause : You need to consult a allergist to see what is causing your hands and feet to swell and itch. When the source is identified it will be much easier to ... Read More
1
1 thank
A 47-year-old female asked:
Dr. John Feola
31 years experience Internal Medicine
R/O RAYNAUDS: Raynauds is vasospasm of blood vessels. It is usually symptomatic in hands and feet. It can be PRIMARY OR SECONDARY & ASSOCIATED WITH AUTOIMMUNE/C ... Read More
A 54-year-old female asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
See primary doc: Pedal edema can result from ibuprofen and naproxen use. I have mainly seen it with Celebrex, (celecoxib) though. With your history of cancer, it makes ... Read More
1
1 comment
1
1 thank
A 63-year-old female asked:
Dr. Koroush Khalighi
35 years experience Cardiac Electrophysiology
Check it up: You need an evaluation, few lab test , history and physical examination can determine the cause of your symptoms

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month